# SDR ASAA2023051443212

- Difficulty date: May 14, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 44,884 hours, 12,967 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SAT LOG PAGE SHOW SAT-2 AS FAILED. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 23-15 TASK 801 STEP C SAT COM PAGE SHOWS ON BOTH MCDU'S PERFORMED ACARS SATCOM TEST PER B737-800 AMM 23-15-00-730-801 TEST PASSED.
